# SDR SWIA201642567

- Difficulty date: August 22, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 34,075 hours, 20,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 LOWER FUSELAGE FRAME REQUIRES REPLACEMENT DUE TO OUT OF LIMITS CORROSION.  REMOVED AND REPLACED THE FRAME IAW SRM.
